Groups, Geometry, and Dynamics


Previous issue  | Next issue  | Most recent Issue | All Issues | GGD summary
Volume 8, Issue 2, 2014
Metadata
 

Logarithm laws for strong unstable foliations in negative curvature and non-Archimedian Diophantine approximation
Jayadev S. Athreya and Frédéric Paulin
pp. 285–309
Abstract | Full-Text PDF (303 KB) | Metadata

On the growth of Betti numbers in $p$-adic analytic towers
Nicolas Bergeron, Peter Linnell, Wolfgang Lück and Roman Sauer
pp. 311–329
Abstract | Full-Text PDF (228 KB) | Metadata

A horospherical ratio ergodic theorem for actions of free groups
Lewis Bowen and Amos Nevo
pp. 331–353
Abstract | Full-Text PDF (262 KB) | Metadata

A note on trace fields of complex hyperbolic groups
Heleno Cunha and Nikolay Gusevskii
pp. 355–374
Abstract | Full-Text PDF (201 KB) | Metadata

Finite factor representations of Higman–Thompson groups
Artem Dudko and Konstantin Medynets
pp. 375–389
Abstract | Full-Text PDF (189 KB) | Metadata

On hyperbolicity of free splitting and free factor complexes
Ilya Kapovich and Kasra Rafi
pp. 391–414
Abstract | Full-Text PDF (286 KB) | Metadata

Sigma theory for Bredon modules
Dessislava H. Kochloukova and Conchita Martínez-Pérez
pp. 415–440
Abstract | Full-Text PDF (277 KB) | Metadata

Optimal higher-dimensional Dehn functions for some CAT(0) lattices
Enrico Leuzinger
pp. 441–466
Abstract | Full-Text PDF (276 KB) | Metadata

Amenable groups with a locally invariant order are locally indicable
Peter Linnell and Dave Witte Morris
pp. 467–478
Abstract | Full-Text PDF (150 KB) | Metadata

Aperiodic tilings of manifolds of intermediate growth
Michał Marcinkowski and Piotr W. Nowak
pp. 479–483
Abstract | Full-Text PDF (99 KB) | Metadata

On inverse semigroup $C^*$-algebras and crossed products
David Milan and Benjamin Steinberg
pp. 485–512
Abstract | Full-Text PDF (292 KB) | Metadata

On the topology of $\mathcal{H}(2)$
Duc-Manh Nguyen
pp. 513–551
Abstract | Full-Text PDF (646 KB) | Metadata

Endomorphisms of profinite groups
Colin D. Reid
pp. 553–564
Abstract | Full-Text PDF (152 KB) | Metadata

On the geometry of the edge splitting complex
Lucas Sabalka and Dmytro Savchuk
pp. 565–598
Abstract | Full-Text PDF (401 KB) | Metadata